# SDR REXA2021122001161

- Difficulty date: November 7, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 31,659 hours, 21,188 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670340953
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280 "J" ANGLE IS CORRODED BETWEEN LBL 11 & RBL 11.	"CORRECTIVE ACTION: REMOVED & REPLACED ANGLE IAW CRJ 900 SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A01."
